Alert archive / Oklahoma / Wind Advisories in 2014
Wind Advisory 12, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Mar 26, 2014, 3:51 AM CDT for 38 counties in Oklahoma; 8 counties in Texas. It took effect at Mar 26, 2014, 10:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 3:51 AM CDT (08:51 UTC)
- In effect from
- Mar 26, 2014, 10:00 AM CDT
- Expired
- Mar 27, 2014, 10:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Norman, OK
All 46 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 106 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2357 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
311 WWUS74 KOUN 260851 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 351 AM CDT WED MAR 26 2014 OKZ004>031-033>040-044-045-TXZ083>090-261700- /O.NEW.KOUN.WI.Y.0012.140326T1500Z-140327T0600Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 351 AM CDT WED MAR 26 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT THURSDAY FOR NORTHERN... WESTERN... AND CENTRAL OKLAHOMA... AND WESTERN NORTH TEXAS. * TIMING: WIND SPEEDS WILL INCREASE THROUGHOUT THE MORNING WITH STRONGEST WINDS EXPECTED THIS AFTERNOON AND EVENING. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH SOME WIND GUSTS AROUND 40 MPH. * IMPACTS: WET ROADS AND THE STRONG WINDS WILL INCREASE TRAVEL DANGERS... ESPECIALLY IN HIGH PROFILE VEHICLES ON EAST WEST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
6 follow-up statements
657 WWUS74 KOUN 261648 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1148 AM CDT WED MAR 26 2014 OKZ004>031-033>040-044-045-TXZ083>090-262200- /O.CON.KOUN.WI.Y.0012.000000T0000Z-140327T0600Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 1148 AM CDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * TIMING: WIND SPEEDS WILL CONTINUE TO INCREASE THROUGHOUT THE AFTERNOON AND PERSIST THIS EVENING. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH SOME WIND GUSTS AROUND 40 MPH. * IMPACTS: WET ROADS AND THE STRONG WINDS WILL INCREASE TRAVEL DANGERS... ESPECIALLY IN HIGH PROFILE VEHICLES ON EAST WEST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
547 WWUS74 KOUN 262111 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 411 PM CDT WED MAR 26 2014 OKZ004>031-033>040-044-045-TXZ083>090-270600- /O.CON.KOUN.WI.Y.0012.000000T0000Z-140327T0600Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 411 PM CDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * TIMING: THROUGH LATE THIS EVENING. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH SOME WIND GUSTS AROUND 40 MPH. * IMPACTS: WET ROADS AND THE STRONG WINDS WILL INCREASE TRAVEL DANGERS...ESPECIALLY IN HIGH PROFILE VEHICLES ON EAST WEST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
010 WWUS74 KOUN 270250 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 950 PM CDT WED MAR 26 2014 OKZ004>031-033>040-044-045-TXZ083>090-270600- /O.CON.KOUN.WI.Y.0012.000000T0000Z-140327T0600Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 950 PM CDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * TIMING: THROUGH LATE THIS EVENING. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH SOME WIND GUSTS AROUND 40 MPH. * IMPACTS: WET ROADS AND THE STRONG WINDS WILL INCREASE TRAVEL DANGERS...ESPECIALLY IN HIGH PROFILE VEHICLES ON EAST WEST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
213 WWUS74 KOUN 270531 AAB NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1231 AM CDT THU MAR 27 2014 OKZ031-033-036-037-039-040-044-045-TXZ083>090-270645- /O.CAN.KOUN.WI.Y.0012.000000T0000Z-140327T0600Z/ SEMINOLE-HARMON-JACKSON-TILLMAN-STEPHENS-GARVIN-COTTON-JEFFERSON- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...SEMINOLE...HOLLIS...ALTUS...FREDERICK... DUNCAN...PAULS VALLEY...WALTERS...WAURIKA...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 1231 AM CDT THU MAR 27 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. FREQUENT WIND GUSTS OF 30 TO 40 MPH WILL STILL BE POSSIBLE OVERNIGHT BUT SUSTAINED WINDS AND GUSTS ARE EXPECTED TO FALL BELOW ADVISORY CRITERIA. $$ OKZ004>030-034-035-038-271345- /O.EXT.KOUN.WI.Y.0012.000000T0000Z-140327T1500Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-GREER-KIOWA-COMANCHE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...MANGUM... HOBART...LAWTON 1231 AM CDT THU MAR 27 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * TIMING: THROUGH 10 AM. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 40 MPH. PORTIONS OF WESTERN AND NORTHERN OKLAHOMA MAY SEE SOME GUSTS AROUND 50 MPH THROUGH SUNRISE. * IMPACTS: THE STRONG WINDS WILL INCREASE TRAVEL DANGERS...ESPECIALLY IN HIGH PROFILE AND LIGHT WEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OUTSIDE. && $$
383 WWUS74 KOUN 270851 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 351 AM CDT THU MAR 27 2014 OKZ004>030-034-035-038-271500- /O.CON.KOUN.WI.Y.0012.000000T0000Z-140327T1500Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-GREER-KIOWA-COMANCHE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...MANGUM... HOBART...LAWTON 351 AM CDT THU MAR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING PARTS OF NORTHERN... CENTRAL... AND WESTERN OKLAHOMA. * TIMING: THROUGH 10 AM. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 40 MPH. PORTIONS OF WESTERN AND NORTHERN OKLAHOMA MAY SEE SOME GUSTS AROUND 50 MPH. * IMPACTS: THE STRONG WINDS WILL INCREASE TRAVEL DANGERS... ESPECIALLY IN HIGH PROFILE AND LIGHT WEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OUTSIDE. && $$
052 WWUS74 KOUN 271512 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1012 AM CDT THU MAR 27 2014 OKZ004>030-034-035-038-271615- /O.EXP.KOUN.WI.Y.0012.000000T0000Z-140327T1500Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-GREER-KIOWA-COMANCHE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...MANGUM... HOBART...LAWTON 1012 AM CDT THU MAR 27 2014 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER... WINDS WILL REMAIN GUSTY THROUGH THE AFTERNOON... 20 TO 30 MPH AHEAD OF AN APPROACHING COLD FRONT FROM THE NORTHWEST. WINDS WILL SLOWLY DECREASE THIS EVENING THROUGH SUNSET. $$ KURTZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 26, 3:33 AM CDT, 18 minutes earlier.
Area forecast discussion, Mar 26, 3:33 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
333 AM CDT WED MAR 26 2014
.DISCUSSION...
MID AND UPPER LVL DISTURBANCE WILL MOVE NE ACROSS THE SOUTHERN
PLAINS TODAY BRINGING RAIN SHOWERS TO PARTS OF THE FA. THE SFC
PRESSURE GRADIENT WILL ALSO STRENGTHEN TODAY LEADING TO WINDY
CONDITIONS ACROSS MUCH OF THE AREA. WILL ISSUE A WIND ADVISORY FOR
PARTS OF THE FA STARTING AT 15Z AND ENDING AT 06Z. THE DISTURBANCE
WILL MOVE EAST OF THE AREA THIS EVENING BUT ANOTHER ONE WILL QUICKLY
FOLLOW THURSDAY. BREEZY/WINDY CONDITIONS WILL CONT TONIGHT INTO
TOMORROW ALONG WITH SHOWER AND THUNDERSTORM CHANCES. HOWEVER... THE
RAIN CHANCES WILL GRADUALLY SHIFT TO THE EAST AS DRY AIR MOVES IN ON
SOUTHWEST/WEST WINDS THURSDAY. A COLD FRONT WILL ALSO MOVE ACROSS
THE REGION THURSDAY. THE DRY AIR... BREEZY/STRONG SOUTHWEST/WEST
WINDS AHEAD OF THE FRONT... AND WARM TEMPERATURES COULD COMBINE TO
INCREASE THE WILDFIRE POTENTIAL NEAR RED FLAG CRITERIA IN WESTERN
PARTS OF THE FA THURSDAY AFTN SO WILL ISSUE A FIRE WEATHER WATCH.
MODELS SHOW A THIRD DISTURBANCE MOVING ACROSS THE CENTRAL/SOUTHERN
PLAINS FRIDAY BUT MOST OF THE PRECIP SHOULD REMAIN EAST OF THE FA.
ANOTHER COLD FRONT IS EXPECTED TO MOVE ACROSS PARTS OF THE REGION
SUNDAY NIGHT INTO MONDAY. THIS FRONTAL PASSAGE SHOULD BE DRY. MODELS
THEN SHOW A STRONGER UPPER LEVEL STORM SYSTEM MOVING ACROSS THE
CENTRAL U.S. WHICH COULD BRING ANOTHER CHANCE FOR SHOWERS/STORMS
TOWARDS THE MIDDLE OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 52 49 77 43 / 60 20 10 0
HOBART OK 54 48 77 41 / 70 10 10 0
WICHITA FALLS TX 57 52 83 46 / 70 20 10 0
GAGE OK 57 47 72 36 / 50 10 0 0
PONCA CITY OK 55 48 74 38 / 70 40 20 0
DURANT OK 56 48 79 51 / 70 40 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM THIS MORNING TO 1 AM CDT THURSDAY FOR
OKZ004>031-033>040-044-045.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR OKZ014-016-021-022-033>038-044.
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 1 AM CDT THURSDAY FOR
TXZ083>090.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR TXZ083>090.
&&
11/25Hazardous weather outlook, Mar 25, 12:05 PM CDT, 15 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1205 PM CDT TUE MAR 25 2014
OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1205 PM CDT TUE MAR 25 2014
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.
DISCUSSION...
ALTHOUGH MOISTURE WILL INCREASE AND A FEW SHOWERS MAY DEVELOP
ACROSS WESTERN NORTH TEXAS AND FAR SOUTHWESTERN OKLAHOMA AFTER
3 AM TONIGHT...LIMITED INSTABILITY WILL NOT FAVOR THUNDERSTORM
DEVELOPMENT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAR 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...0 PERCENT.
OTHER HAZARDOUS WEATHER...
ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP BETWEEN 2 AND 8 PM
TODAY ACROSS PARTS OF FAR WESTERN OKLAHOMA DUE TO LOW HUMIDITY
AND INCREASING SOUTH TO SOUTHEASTERLY WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
ACROSS WESTERN NORTH TEXAS AND THE SOUTHERN HALF OF OKLAHOMA.
STORM CHANCES WILL CONTINUE THURSDAY NEAR AND EAST OF
INTERSTATE-35.
A FEW STORMS MAY APPROACH SEVERE LEVELS...WITH LARGE HAIL
AND DAMAGING WINDS...OVER SOUTHEASTERN PARTS OF OKLAHOMA
THURSDAY AFTERNOON AND EVENING.
OTHER HAZARDOUS WEATHER...
VERY HIGH TO EXTREME WILDFIRE DANGERS ARE EXPECTED ON THURSDAY
ACROSS THE WESTERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
STRONG WINDS ARE EXPECTED BOTH WEDNESDAY AND THURSDAY. THE WINDS
ON WEDNESDAY ARE EXPECTED TO BE SOUTHERLY AND THE STRONGER OF THE
TWO DAYS. WINDS ON THURSDAY WILL BEGIN FROM THE SOUTH AND
SOUTHWEST...SHIFTING TO THE NORTH DURING THE AFTERNOON AND EVENING
AS A COLD FRONT PASSES OVER THE REGION.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM WEDNESDAY.
11/MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:58 AM CDT | Fire Weather Watch | OUN | Beckham, Comanche, Cotton, Custer, Greer, Harmon and 5 more | 24 hr |
Nearby
Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.